# SDR ASAA2022050638219

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 28,908 hours, 9,210 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010584
- Condition: Warning Light
- Location: #2 Engine
- Part time: 28,914 hours, 9,211 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI ENGINE #2 SOURCE OFF LIGHT ILLUMINATED. GENERATOR AMPS AND VOLTS SHOW 0. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE IDG PER B737-900 AMM 24-11-11. OPS CHECK AND LEAK CHECK GOOD.
